Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Simple Virasoro modules induced from codimension one subalgebras of the positive part


Authors: Volodymyr Mazorchuk and Emilie Wiesner
Journal: Proc. Amer. Math. Soc. 142 (2014), 3695-3703
MSC (2010): Primary 17B10, 17B20, 17B65, 17B66, 17B68
DOI: https://doi.org/10.1090/S0002-9939-2014-12098-3
Published electronically: July 3, 2014
MathSciNet review: 3251711
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a new five-parameter family of simple modules over the Virasoro algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 17B10, 17B20, 17B65, 17B66, 17B68

Retrieve articles in all journals with MSC (2010): 17B10, 17B20, 17B65, 17B66, 17B68


Additional Information

Volodymyr Mazorchuk
Affiliation: Department of Mathematics, Uppsala University, Box 480, SE-751 06, Uppsala, Sweden
Email: mazor@math.uu.se

Emilie Wiesner
Affiliation: Department of Mathematics, Williams Hall, Ithaca College, Ithaca, New York 14850
Email: ewiesner@ithaca.edu

DOI: https://doi.org/10.1090/S0002-9939-2014-12098-3
Received by editor(s): September 18, 2012
Received by editor(s) in revised form: November 17, 2012
Published electronically: July 3, 2014
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.